Medical Questions > General Forum Topics > General Q and A Forum

Side effects of Epilim 200

Must Read
Chronic pain affects more than 70 million Americans. But what is pain? And how can pain management help relieve different types of pain? Basic facts here....
How does the nervous system work to register pain? And what are the major causes of acute and chronic pain? Plus, who's at risk of pain here....
Acute and chronic pain manifest different symptoms. Learn the difference here and know when to seek medical help for pain....
User Profile
I have been prescribed Epilim 200 2 tablet per day and citalopram 20mm 1 in the morning. I just feel so terrible after taking the Empilim. I feel shaky, needles and pins feeling through my body specially the right side, and my stomach feels very sensitive, like burning.
I took this for 2 days, and now it is the 2nd day I am not taking the Epilim and I do feel better. What is your advice to me please?
Thanks


Did you find this post helpful?
|

User Profile
replied November 3rd, 2009
General Q and A Answer A7746
You would like to know whether you may stop taking the Epilim 200.

Given your symptom of the stomach feeling like burning, it seems likely that you may be experiencing a slight intolerance to the medication. According to your symptoms like shakiness, feeling of needles and pins all through your body especially the right side, you may be experiencing an additional medical condition that affects the nerves.


You may consider seeing a neurologist or psychiatrist for further diagnosis and treatment to your medical condition. You may ask to be given another medication with the same effects, but different structure to which your stomach will be tolerant.

Please note that I am not able to advise you online about whether you should stop taking the Epilim 200. Please contact your doctor or other qualified healthcare provider such as a neurologist or psychiatrist for further diagnosis and treatment options instead of Epilim.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our General Q and A , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.